# SDR ERAA082936

- Difficulty date: January 3, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N578EH
- Make and model: Skrsky S76A
- Aircraft serial: 760099
- Aircraft time: 4,957 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7659506
- Part serial: HC70025
- Condition: Worn
- Location: Afcs
- Part time: 3,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  ARMATURE AND BRUSHES WERE BOTH WORN, REQUIRING OVERHAUL. REPLACED MOTOR, CLUTCH WASHER, POTENTIOMETERS, SEAL, PACKING, GROMMETS, GROUND STRAP, AND BEARING.  CALIBRATED FOR OPTIMUM PERFORMANCE. REPAIRED AS REQUIRED.
